# SDR REXA2025060900638

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND WEAR ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING.  SEVERAL NICKS AND WEAR ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT LH WING WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01, PREVIOUS REPAIR BTW FSL 15 TO FLS 52 WAS REPLACED PER CRJ900 SRM 57-52-01-201-005-A01 AND BTW FLS 52 TO FLS 65 WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01
